Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata to: ``Operators whose ascent is 0 or $ 1$''


Authors: P. B. Ramanujan and S. M. Patel
Journal: Proc. Amer. Math. Soc. 34 (1972), 632
MSC: Primary 47A99
DOI: https://doi.org/10.1090/S0002-9939-1972-0295102-X
Original Article: Proc. Amer. Math. Soc. 29 (1971), 557-560.
MathSciNet review: 0295102
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A99

Retrieve articles in all journals with MSC: 47A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295102-X
Article copyright: © Copyright 1972 American Mathematical Society